Translator Disclaimer
Fall 2012 Strongly symmetric smooth toric varieties
M. Cuntz, Y. Ren, G. Trautmann
Kyoto J. Math. 52(3): 597-620 (Fall 2012). DOI: 10.1215/21562261-1625208

Abstract

We investigate toric varieties defined by arrangements of hyperplanes and call them strongly symmetric. The smoothness of such a toric variety translates to the fact that the arrangement is crystallographic. As a result, we obtain a complete classification of this class of toric varieties. Further, we show that these varieties are projective and describe associated toric arrangements in these varieties.

Citation

Download Citation

M. Cuntz. Y. Ren. G. Trautmann. "Strongly symmetric smooth toric varieties." Kyoto J. Math. 52 (3) 597 - 620, Fall 2012. https://doi.org/10.1215/21562261-1625208

Information

Published: Fall 2012
First available in Project Euclid: 26 July 2012

zbMATH: 1270.14024
MathSciNet: MR2959949
Digital Object Identifier: 10.1215/21562261-1625208

Subjects:
Primary: 14M25, 20F55, 52B20, 52C35

Rights: Copyright © 2012 Kyoto University

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.52 • No. 3 • Fall 2012
Back to Top